# SDR USAAD99011

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 2170 · Humidity Control System
- Part: Hose
- Part number: 1718566
- Condition: Ruptured
- Location: Water Separator
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EWR-PIT - FLT 537 - DURING CLIMB-OUT, THE FLIGHT ATTENDANT NOTIFIED THE FLIGHT CREW OF A LOUD BANG AND THE SOUND OF AIR RUSHING.  THE CAPTAIN NOTICED THERE WAS ONLY A 4 PSI CABIN PRESSURE DIFFERENTIAL AND THE CABIN ALTITUDE WAS CLIMBING AT 1100 FT PER MIN.  THE AIRCRAFT DIVERTED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FLEX HOSE AT THE RIGHT WATER SEPARATOR.  (M)
